Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Minimax and variational inequalities for compact spaces


Author: J. F. McClendon
Journal: Proc. Amer. Math. Soc. 89 (1983), 717-721
MSC: Primary 49A40; Secondary 47H10, 54H25
MathSciNet review: 719003
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The minimax inequality $ {\min _x}{\sup _y}f(x,y) \leqslant {\sup _x}f(x,x)$ ,proved by K. Fan for convex spaces, is proved here for certain contractible and acyclic spaces. Some variational inequality and fixed point theorems are deduced.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 49A40, 47H10, 54H25

Retrieve articles in all journals with MSC: 49A40, 47H10, 54H25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0719003-2
PII: S 0002-9939(1983)0719003-2
Article copyright: © Copyright 1983 American Mathematical Society